White tongue question

Home The Candida Forum Candida Questions White tongue question

This topic contains 5 replies, has 3 voices, and was last updated by  Kag 6 years ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #95368

    mygutleaks
    Participant
    Topics: 47
    Replies: 166

    hi, my tongue when i first started treatment looked like thrush. i wasn’t able to brush it off and the only way to clear it was to use Nystatin powder on it. that cleared it 100% for about a few hours. now, in the morning, it is white with coating, but i am able to brush all of it off with just toothpaste. it’ll turn white again later, or greenish, but it’s a much more thin coating. sometimes it’ll stay pink in most spots for a while, or i’ll have a tiny bit of white just in the back. any thoughts? I’ve been on some form of diet for almost 5 months, but a lot of that time i was eating fruit. Do those who are rid of candida, still sometimes get a white tongue? One theory i had is, it is dead candida cells from the gut. it seems like when i take more antifungals, i get a thicker white tongue in the AM. Thanks!

    -MGL

    #95373

    mygutleaks
    Participant
    Topics: 47
    Replies: 166

    i am getting a good amount of sleep. and was doing detox baths. and taking milk thistle, dandelion. any other suggestions? thanks!

    #95378

    raster
    Participant
    Topics: 104
    Replies: 6838

    You just need to reduce the infestation further and then the thrush eventually goes away (but may come back occasionally). How you are feeling and where are you at in your treatment? How is your leaky gut?

    -raster

    #95388

    Kag
    Member
    Topics: 18
    Replies: 402

    It sounds like you still need to be taking some antifungals. You also might want to look into tea tree oil mouthwash. It has helped my lips a bit, teatree oil is a natural antifungal and the mouthwash isn’t too pricey.

    #95390

    mygutleaks
    Participant
    Topics: 47
    Replies: 166

    hmmm my second post was in response to a comment posted, but the person must have come back and erased it. she was suggesting i boost my immune system.

    I am feeling good. Candida never made me feel sick. maybe a long time ago. but I started treating it hoping to make my food intolerances go away. as far as i know i still have them, and still have leaky gut. i started the s. boullardi because my body was tired of antifungals. had been on them for many months including nystatin and sf722. my thought was do s boullardi for a while, and then go back to antifungals. i think I am different from most people on this board, in that i was never physically sick from candida. although looking back, i probably was a bit at certain points in my life. but i was diagnosed by a doctor when i sought treatment of food allergies. i have just about finished the nystatin he prescribed me, so i guess my question is, how does one know when they should stop treating, if they’ve never been sick? I suppose most people decide to stop treating when they feel better. perhaps I need to wait until my leaky gut is cured. but does that mean I need to stay on SF722 until all of my food intolerances go away? that could be months. thanks everyone!

    -MGL

    #95401

    Kag
    Member
    Topics: 18
    Replies: 402

    I don’t know if I am sick from Candida or not. I know that my lip rash and swelling was caused by candida because the Nystatin cream made it better. I do know that I have other problems that might be helped by getting rid of Candida in my body. Besides, it has to help to get off sugar, huh? 🙂

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘White tongue question’ is closed to new replies.